Jump to content

Throwdown Time


Recommended Posts

This is a great place.

 

Don't know how to do a signature yet .Some ADD and probable brain damage due to 20 yrs of alcohol, prescription benzo, and remote amphetamine addictions; following instructions is a little hard for this computer dummy, so I'll just say here that I've been on prescription Klonopin, from 4 to 2 to 0.5/0.25 mgs over those 20 yrs, w/ Neurontin cushion, most antidepressants and trazadone for sleep.

 

No street stuff for 8 years.

 

In an unstable living situation w/ multiple stressors and noxious stimuli (light, noise, ppl, not much sleep despite traz).

 

But it's time. Concluded as much yesterday, w/ some help from hanging around this BB. 

 

Kpin: 0.25 to 0.5--cannot hang at 0.25, so I augment with 600-1200 mgs Neurontin during the day and the same at night, though I am thinking of dropping a six hundred.

 

Lost the Wellbutrin, but am keeping PRozac at 20; would like to go up.

 

Want to reinstate traz to 200 mgs to get through this. Have read a lot of new bad stuff about Klonopin. Need help. Thank you. :-X

Link to comment
Share on other sites

Be careful with Neurontin.  If you reduce it too quickly you could end up having a seizure.  My friends doctor cut hers by half and she had a seizure from it.
Link to comment
Share on other sites

Hello Juliad,

 

To edit your signature, click on "PROFILE" right below the chat box above.  On the left side of the screen you will see a header titled "Modify Profile".  Under that, you want to click on "Forum Profile Information.  Scroll down and you will see a box where you can input text for your signature.  Once done, click the "Change Profile" button on the bottom of the page.

 

How long have you been at .25 klonopin? You probably shouldn't taper the k while you are going up and down on the doses of your other meds.  I would hold there for awhile to stabilize as you try to figure out what doses of the other meds you want to take.  Neurontin can cause rough withdrawal effects if not tapered slowly.

 

Always remember that you can taper a lot of these meds after you successfully complete your klonopin taper. 

 

Crono

Link to comment
Share on other sites

Neurontin can cause rough withdrawal effects if not tapered slowly.

 

You got that right Crono!  I had w/d from Neurontin even when I did a slow taper.

Link to comment
Share on other sites

×
×
  • Create New...